# SDR M17F2023/098

- Difficulty date: July 9, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: XAAMU
- Make and model: Boeing 737852
- Aircraft serial: 43657
- Aircraft time: 29,581 hours, 11,139 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T/O REJECTED AT APPROX 76 KTS
